Follow
Qifeng Zhang
Title
Cited by
Cited by
Year
Stability of non-monotone critical traveling waves for reaction–diffusion equations with time-delay
IL Chern, M Mei, X Yang, Q Zhang
Journal of Differential Equations 259 (4), 1503-1541, 2015
662015
A new linearized compact multisplitting scheme for the nonlinear convection–reaction–diffusion equations with delay
Q Zhang, C Zhang
Communications in Nonlinear Science and Numerical Simulation 18 (12), 3278-3288, 2013
512013
A compact difference scheme combined with extrapolation techniques for solving a class of neutral delay parabolic differential equations
Q Zhang, C Zhang
Applied Mathematics Letters 26 (2), 306-312, 2013
512013
Analysis of the compact difference scheme for the semilinear fractional partial differential equation with time delay
Q Zhang, M Ran, D Xu
Applicable Analysis 96 (11), 1867-1884, 2017
372017
Asymptotic stability of non-monotone traveling waves for time-delayed nonlocal dispersion equations
R Huang, M Mei, K Zhang, Q Zhang
Discrete & Continuous Dynamical Systems 36 (3), 1331, 2016
352016
The compact and Crank–Nicolson ADI schemes for two-dimensional semilinear multidelay parabolic equations
Q Zhang, C Zhang, L Wang
Journal of Computational and Applied Mathematics 306, 217-230, 2016
342016
Linearized ADI schemes for two-dimensional space-fractional nonlinear Ginzburg–Landau equation
Q Zhang, X Lin, K Pan, Y Ren
Computers & Mathematics with Applications 80 (5), 1201-1220, 2020
252020
Compact θ-method for the generalized delay diffusion equation
Q Zhang, M Chen, Y Xu, D Xu
Applied Mathematics and Computation 316, 357-369, 2018
212018
Asymptotic Stability of Compact and Linear θ -Methods for Space Fractional Delay Generalized Diffusion Equation
Q Zhang, T Li
Journal of Scientific Computing 81 (3), 2413-2446, 2019
182019
Exponential Runge–Kutta method for two-dimensional nonlinear fractional complex Ginzburg–Landau equations
L Zhang, Q Zhang, HW Sun
Journal of Scientific Computing 83 (3), 1-24, 2020
172020
Uniform convergence of compact and BDF methods for the space fractional semilinear delay reaction–diffusion equations
Q Zhang, Y Ren, X Lin, Y Xu
Applied Mathematics and Computation 358, 91-110, 2019
172019
A new hybrid coding for protein secondary structure prediction based on primary structure similarity
Z Li, J Wang, S Zhang, Q Zhang, W Wu
Gene 618, 8-13, 2017
172017
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations
Q Zhang, L Zhang, H Sun
Journal of Computational and Applied Mathematics 389, 113355, 2021
152021
GLOBAL STABILITY OF CRITICAL TRAVELING WAVES WITH OSCILLATIONS FOR TIME-DELAYED REACTION-DIFFUSION EQUATIONS.
M Mei, K Zhang, Q Zhang
International Journal of Numerical Analysis & Modeling 16 (3), 2019
152019
The continuous Galerkin finite element methods for linear neutral delay differential equations
H Qin, Q Zhang, S Wan
Applied Mathematics and Computation 346, 76-85, 2019
132019
Multistep finite difference schemes for the variable coefficient delay parabolic equations
Q Zhang, D Li, C Zhang, D Xu
Journal of Difference Equations and Applications 22 (6), 745-765, 2016
122016
The pointwise estimates of a conservative difference scheme for Burgers' equation
Q Zhang, X Wang, Z Sun
Numerical Methods for Partial Differential Equations 36 (6), 1611-1628, 2020
102020
Variational formulation for a fractional heat transfer model in firefighter protective clothing
Y Yu, D Xu, YS Xu, Q Zhang
Applied Mathematical Modelling 40 (23-24), 9675-9691, 2016
82016
Pointwise error estimate in difference setting for the two-dimensional nonlinear fractional complex Ginzburg-Landau equation
Q Zhang, JS Hesthaven, Z Sun, Y Ren
Advances in Computational Mathematics 47 (3), 1-33, 2021
72021
Compact scheme for fractional diffusion-wave equation with spatial variable coefficient and delays
Q Zhang, L Liu, C Zhang
Applicable Analysis 101 (6), 1911-1932, 2022
62022
The system can't perform the operation now. Try again later.
Articles 1–20